Notre Dame Journal of Formal Logic 47 (3):343-351 (2006)

Abstract
We generalize Shelah's analysis of cardinality quantifiers for a superstable theory from Chapter V of Classification Theory and the Number of Nonisomorphic Models. We start with a set of bounds for the cardinality of each formula in some general invariant family of formulas in a superstable theory (in Classification Theory, a uniform family of formulas is considered) and find a set of derived bounds for all formulas. The set of derived bounds is sharp: up to a technical restriction, every model that satisfies the original bounds has a sufficiently saturated elementary extension that satisfies the original bounds and such that for each formula the set of its realizations in the extension has arbitrarily large cardinality below the corresponding derived bound of the formula
Keywords cardinality quantifiers   superstable theories
Categories (categorize this paper)
DOI 10.1305/ndjfl/1163775441
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,118
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Kueker's Conjecture for Superstable Theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (3):930-934.
The Spectrum of Resplendency.John T. Baldwin - 1990 - Journal of Symbolic Logic 55 (2):626-636.
Rich Models.Michael H. Albert & Rami P. Grossberg - 1990 - Journal of Symbolic Logic 55 (3):1292-1298.
A Cardinality Version of Biegel's Nonspeedup Theorem.James C. Owings - 1989 - Journal of Symbolic Logic 54 (3):761-767.
Quantifiers in Ontology.Charles F. Kielkopf - 1977 - Studia Logica 36 (4):301-307.
Toward Model-Theoretic Modal Logics.Minghui Ma - 2010 - Frontiers of Philosophy in China 5 (2):294-311.
Some Remarks on Nonmultidimensional Superstable Theories.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (1):151-165.
A Note on Nonmultidimensional Superstable Theories.Anand Pillay & Charles Steinhorn - 1985 - Journal of Symbolic Logic 50 (4):1020-1024.
Weak Cardinality Theorems.Till Tantau - 2005 - Journal of Symbolic Logic 70 (3):861 - 878.

Analytics

Added to PP index
2010-08-24

Total views
11 ( #754,549 of 2,324,531 )

Recent downloads (6 months)
7 ( #111,759 of 2,324,531 )

How can I increase my downloads?

Downloads

My notes